# SDR SIMA200929203

- Difficulty date: October 19, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 14,880 hours, 11,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 266
- Condition: Discharged
- Location: Megaphone
- Component: Megaphone
- Component part number: S243
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A-CHECK INSPECTION, FOUND THE MEGAPHONE INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MEGAPHONE.  AIRCRAFT RETURNED TO SERVICE.
